# SDR RRXA96074

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46137
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1616373
- Condition: Corrosion
- Location: Bs 1100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION UNDER NUTPLATE ON FRAME AND FRAME SPLIT IN AFT LOWER COMPARTMENT, Y=1100 ABOVE LONGERON 34 RT.  REMOVED CORROSION, CUT OUT DAMAGED AREA OF FRAME, FABRICATED FILLER DOUBLERS IAW DER APPROVED ENGINEERING SKETCH A98-R02 AND INSTALLED IAW DC-8 SRM 51-1-20D.
